On first return path systems

Research output: Contribution to journalArticle

Abstract

It is known that for a first return system of paths (Rx: x ∈ [0, 1]) the right path systems R+ ( the left path system R-) is right ( is left ) continuous and R satisfies I.I.C. property. In this paper we consider path systems that are continuous and satisfy I.I.C. and investigate the possibility of containing first return path systems. We also study the effect of turbulence on trajectories by treating them as sequences.

Original languageEnglish (US)
Pages (from-to)271-284
Number of pages14
JournalReal Analysis Exchange
Volume31
Issue number1
DOIs
StatePublished - 2006

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'On first return path systems'. Together they form a unique fingerprint.

  • Cite this